# SDR IXXA0400076S

- Difficulty date: May 4, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Damaged
- Location: Rt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT WING VANE SLOT HOLES ELONGNATED AT SX 515.720.  REPAIR WAS ACCOMPLISHED.  REMOVED ALL FASTENERS WITH THE REPAIR AREA AND REMOVED DAMAGED AREA PER APPLICABLE MANUALS, PERFORMED NDT INSPECTION PER NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED IAW EC8 SRM 51-1-8R.  FABRICATED ON EXTERNAL DOUBLER, A FILLER & INTERNAL DOUBLER IAW DWG V82-R04.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER (EXTERNAL) INTERIOR SURFACE, FILLER & INTERNAL DOUBLER, APPLIED PRC SEALANT ON FAYING SURFACES PER ALL APPLICABLE MANUALS.  INSTALLED EXTERNAL DOUBLER, FILLER & INTERNAL DOUBLER ON RT WING SLOT VANE IAW DWG V82-R04, DC8SRM 51-1-21 PG 1.
